BibTeX record journals/fss/Feng04

download as .bib file

@article{DBLP:journals/fss/Feng04,
  author    = {Yuhu Feng},
  title     = {Note on "sums of independent fuzzy random variables"},
  journal   = {Fuzzy Sets and Systems},
  volume    = {143},
  number    = {3},
  pages     = {479--485},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0165-0114(03)00137-4},
  doi       = {10.1016/S0165-0114(03)00137-4},
  timestamp = {Sun, 28 May 2017 13:17:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier